Advanced Search
MyIDEAS: Login

Piotr Mackowiak
(Piotr Maćkowiak)

Contents:

This is information that was supplied by Piotr Mackowiak in registering through RePEc. If you are Piotr Mackowiak , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name: Piotr
Middle Name:
Last Name: Mackowiak
Suffix:

RePEc Short-ID: pma1725

Email:
Homepage:
Postal Address:
Phone:

Affiliation

Uniwersytet Ekonomiczny w Poznaniu
Location: Poznań, Poland
Homepage: http://www.ue.poznan.pl/
Email:
Phone:
Fax:
Postal: al. Niepodległości 10, 61-875 Poznań
Handle: RePEc:edi:uepozpl (more details at EDIRC)

Works

as in new window

Working papers

  1. Maćkowiak, Piotr, 2013. "The existence of equilibrium in a simple exchange model," MPRA Paper 46764, University Library of Munich, Germany, revised Apr 2013.
  2. Maćkowiak, Piotr, 2011. "Some Equivalents of Brouwer's Fixed Point Theorem and the Existence of Economic Equilibrium," MPRA Paper 42461, University Library of Munich, Germany.
  3. Maćkowiak, Piotr, 2010. "The existence of equilibrium without fixed-point arguments," MPRA Paper 42044, University Library of Munich, Germany, revised 04 Sep 2010.
  4. Maćkowiak, Piotr, 2009. "Adaptive Rolling Plans Are Good," MPRA Paper 42043, University Library of Munich, Germany.
  5. Piotr, Maćkowiak, 2004. "Some remarks on lower hemicontinuity of convex multivalued mappings," MPRA Paper 41917, University Library of Munich, Germany.
  6. Maćkowiak, Piotr, 2004. "Uniform boundedness of feasible per capita output streams under convex technology and non-stationary labor," MPRA Paper 41891, University Library of Munich, Germany.

Articles

  1. Mackowiak, Piotr, 2010. "The existence of equilibrium without fixed-point arguments," Journal of Mathematical Economics, Elsevier, vol. 46(6), pages 1194-1199, November.
  2. Piotr Maćkowiak, 2006. "Some remarks on lower hemicontinuity of convex multivalued mappings," Economic Theory, Springer, vol. 28(1), pages 227-233, 05.

NEP Fields

1 paper by this author was announced in NEP, and specifically in the following field reports (number of papers):
  1. NEP-MIC: Microeconomics (1) 2013-05-11. Author is listed

Statistics

Most downloaded item (past 12 months)

Access and download statistics for all items

Corrections

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Piotr Mackowiak should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.